# SDR WRLA200217

- Difficulty date: July 7, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 47327
- Condition: Erratic
- Location: Nr 1 Eng N1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAIL CAUTION LIGHT ILLUMINATED DURING TAKE OFF DUE TO NR 1 ENGINE N1 TACH GIVING ERRATIC INDICATIONS.  (REJECTED TAKE OFF AT 70 KNOTS.)  REMOVED AND REPLACED NR 1 ENGINE FAN SPEED SENSOR ,  RAN ENGINE NR 1 UP TO 85 PERCENT NR 2, FOUND NO ERRATIC FLUCTUATION ON N2 INDICATOR, BOTH NR 1 AND NR 2 STABILIZED ON INDICATORS.  OPS CHECK NORMAL.
